Research Repository

H-Infinity robust controller design for the synchronization of master-slave chaotic systems with disturbance input

Wang, Bo and Shi, Peng and Karimi, Hamid Reza and Wang, Jun (2012) H-Infinity robust controller design for the synchronization of master-slave chaotic systems with disturbance input. Modeling, Identification and Control, 33 (1). pp. 27-34. ISSN 0332-7353 (print) 1890-1328 (online)

Full text for this resource is not available from the Research Repository.

Abstract

This paper is concerned with the robust control problems for the synchronization of master-slave chaotic systems with disturbance input. By constructing a series of Lyapunov functions, novel H-Infinity robust synchronization controllers are designed, whose control regulation possess the characteristic of simpleness and explicitness. Finally, numerical simulations are provided to demonstrate the effectiveness of the proposed techniques.

Item Type: Article
Uncontrolled Keywords: ResPubID26126, chaos, synchronization, robust control, disturbance
Subjects: FOR Classification > 0102 Applied Mathematics
FOR Classification > 0913 Mechanical Engineering
Faculty/School/Research Centre/Department > School of Engineering and Science
Depositing User: Ms Phung.T Tran
Date Deposited: 01 Apr 2014 04:00
Last Modified: 13 Jan 2015 03:09
URI: http://vuir.vu.edu.au/id/eprint/22827
DOI: 10.4173/mic.2012.1.3
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar